# SDR QXEA200501160

- Difficulty date: August 7, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 8,947 hours, 6,650 cycles
- Engine: Ge CF348C1
- Engine time: 5,472 hours, 3,980 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 4120T02P03
- Condition: Malfunctioned
- Location: Variable Slave
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FUEL LEAK NOTED ON NR 1 ENGINE.  MAINTENANCE REPLACED THE VARIABLE SLAVE ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
